Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Cheyenne, WY

June 8, 2011Converse County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 8, 2011, 9:37 PM MDT for Converse County, Niobrara County, Wyoming. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 9:37 PM MDT (03:37 UTC)
Expired
Jun 8, 2011, 10:15 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Converse County, WY, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 193 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 3.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS55 KCYS 090337
SVRCYS
WYC009-027-090415-
/O.NEW.KCYS.SV.W.0012.110609T0337Z-110609T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
937 PM MDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  EXTREME NORTHWESTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 1015 PM MDT

* AT 932 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES NORTH OF BILL...OR 40 MILES NORTH OF
  DOUGLAS...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDDLE CREEK RESERVOIR...DULL CENTER AND DULL RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4334 10465 4317 10534 4344 10545 4351 10518
      4351 10474
TIME...MOT...LOC 0337Z 250DEG 30KT 4335 10526
WIND...HAIL <50MPH 1.00IN

$$

RE
2 follow-up statements
706 
WWUS55 KCYS 090355
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
955 PM MDT WED JUN 8 2011

WYC009-027-090415-
/O.CON.KCYS.SV.W.0012.000000T0000Z-110609T0415Z/
NIOBRARA WY-CONVERSE WY-
955 PM MDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN 
CONVERSE AND EXTREME NORTHWESTERN NIOBRARA COUNTIES UNTIL 1015 PM 
MDT...

AT 950 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES WEST OF DULL CENTER...OR 49 MILES NORTH OF 
DOUGLAS...MOVING EAST NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  DULL CENTER AND DULL RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4339 10469 4329 10513 4350 10523 4351 10518
      4351 10474
TIME...MOT...LOC 0354Z 250DEG 30KT 4344 10504
WIND...HAIL <50MPH 1.00IN

$$

RE
862 
WWUS55 KCYS 090412
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 PM MDT WED JUN 8 2011

WYC009-027-090421-
/O.EXP.KCYS.SV.W.0012.000000T0000Z-110609T0415Z/
NIOBRARA WY-CONVERSE WY-
1012 PM MDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES WILL EXPIRE AT 1015 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA LATE THIS EVENING.

LAT...LON 4339 10469 4329 10513 4350 10523 4351 10518
      4351 10474
TIME...MOT...LOC 0411Z 250DEG 30KT 4349 10486

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:40 PM MDT, 6 hours 57 minutes earlier.

Area forecast discussion, Jun 8, 2:40 PM MDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MDT WED JUN 8 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY...
MANY PLACES ALONG AND WEST OF THE LARAMIE RANGE HAVE JUST REACHED
THEIR CONVECTIVE TEMPERATURES EARLY THIS AFTERNOON.  SHOWERS AND
STORMS AS OF 20Z WERE STARTING TO FORM OVER ALBANY COUNTY...WITH
ONLY VERY WEAK RETURNS AT THAT TIME ON THE KCYS 88D.  MARGINAL
INSTABILITY AND CAPE VALUES ARE PRESENT EARLY THIS AFTERNOON ALONG
AND WEST OF THE LARAMIE RANGED...WHILE THE AATMOSPHERE FURTHER EAST
REMAINS CAPPED.  ONLY WEAK DYNAMICS WILL BE OVER THE REGION THROUGH
TONIGHT.  HOWEVER...BUT EXPECTED INSTABILITY...SHEAR AND MOISTURE
WOULD SUPPORT SOME OF THE STRONGER STORMS PRODUCING SMALL HAIL...
MODERATE RAINFALL AND WIND GUSTS TO 45 MPH THROUGH THE EVENING
MAINLY IN SOUTHEAST WYOMING...ESPECIALLY EAST OF THE LARAMIE RANGE.
THE ACTIVITY WILL SPREAD TO THE NORTHEAST AND INTO THE PANHANDLE
TONIGHT.

THE UPPEE LOW OVER THE PACIFIC NORTHWEST EARLY THIS AFTERNOON WILL
MOVE SLOWLY EAST THROUGH THURSDAY NIGHT.  BY 00Z FRIDAY...THE UPPER
LOW WILL BE OVER WESTERN MONTANA OR NORTHWEST WYOMING.  THE FEATURE
WILL THEN CONTINUE TO SLOWLY MOVE EAST THROUGH FRIDAY.  A SHORTWAVE
TROUGH WILL MOVE ACROSS THE CWA ON THURSDAY AS THE UPPER LOW NEARS.
SURFACE UPSLOPE WIND FLOW HAS INCREASED SO FAR TODAY AND WILL
CONTINUE THROUGH THURSDAY EVENING.  THAT UPSLOPE WIND FLOW WILL
HELP TO ENABLE LOW CLOUDS AND AREAS OF FOG TO FORM OVER AND EAST
OF THE LARAMIE RANGE AFTER 06Z TONIGHT AND PERSIST THROUGH MIDDAY
THURSDAY.  THE UPSLOPE WIND FLOW WILL ALSO RESULT IN A CONTINUED
INCREASE IN LOW LEVEL MOISTURE...A GOOD CHANCE OF SHOWERS AND MAINLY
LATE DAY THUNDERSTORMS AND BELOW NORMAL TEMPERATURES.  SEVERE
WEATHER PARAMETERS AGAIN LOOK MARGINAL FOR THURSDAY AFTERNOON AND
EVENING DUE TO THE COOL TEMPERATURES.  DRIER AIR WILL SPREAD BACK
OVER THE CWA THURSDAY NIGHT AND CONTINUE ON FRIDAY AS WINDS AT THE
SURFACE AND ALOFT BECOME WESTERLY.  FRIDAY WILL HAVE TEMPERATURES
AROUND NORMAL WITH LOW POPS.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
NAM...GFS AND ECMWF SYNOPTIC PATTERNS ARE SIMILAR...LEADING TO HIGH
CONFIDENCE IN THEIR SOLUTIONS.

FRIDAY NIGHT...ZONAL FLOW ALOFT. WITH LIMITED LOW AND MID LEVEL
MOISTURE...IT LOOKS DRY.

SATURDAY...FLOW ALOFT TURNS SOUTHWEST SETTING UP A SURFACE TROUGH
FROM LARAMIE TO CHADRON AND AIDING ISOLATED TO SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS.

SUNDAY...SLIGHT DECREASE IN AFTERNOON AND EVENING THUNDERSTORM
COVERAGE WITH LESS LOW AND MID LEVEL MOISTURE.

MONDAY...NEXT SHORTWAVE TROUGH ALOFT MOVES ACROSS
WYOMING...PRODUCING ANOTHER ROUND OF ISOLATED TO SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS.

TUESDAY/WEDNESDAY...FLOW ALOFT TURNS NORTHWEST...THOUGH STILL ENOUGH
LOW AND MID LEVEL MOISTURE TO PRODUCE ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS.

&&

.AVIATION...00Z TAF ISSUANCE...
ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING...MAINLY WEST OF A
DOUGLAS TO SIDNEY LINE...AND CONTINUING THROUGH THIS EVENING.
THUNDERSTORMS PRODUCING MVFR AND MOUNTAIN OBSCURATION. AFTER
06Z...WIDESPREAD LOW CLOUDS AND FOG DEVELOPING...PRODUCING LIFR AND
IFR. CEILINGS AND VISIBILITIES IMPROVING TO VFR BETWEEN 12Z AND
18Z...EXCEPT FOR LOCALIZED MVFR. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THURSDAY AFTERNOON PRODUCING LOCALIZED MVFR AND
TURBULENCE.

&&

.FIRE WEATHER...A STORM SYSTEM MOVING ACROSS THE NORTHERN ROCKIES
THROUGH THURSDAY NIGHT WILL HELP TO PRODUCE COOL TEMPERATURES AND
A GOOD CHANCE OF SHOWERS AND LATE DAY THUNDERSTORMS THROUGH THAT
TIME.  WARMER...DRIER AND BREEZY WEATHER WILL RETURN TO THE CWA
FRIDAY AND CONTINUE THROUGH EARLY NEXT WEEK.  MINIMUM RELATIVE
HUMIDITY VALUES OVER THE LOWER ELEVATIONS WILL GENERALLY BE BETWEEN
15 AND 30 PERCENT ON THOSE DAYS AND TEMPERATURES WILL BE JUST ABOVE
NORMAL.

&&

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING
OFF THE SIERRA MADRE AND SNOWY RANGES THROUGH THE WEEKEND.  FLOOD
WARNINGS ALSO REMAIN IN EFFECT FOR THE LOWER NORTH PLATTE RIVER
BETWEEN HENRY AND MITCHELL. TEMPERATURES WILL BE COOLER OVER THE
FORECAST AREA THROUGH THURSDAY ALONG WITH A GOOD CHANCE FOR SHOWERS
AND LATE DAY THUNDERSTORMS. UP TO ONE HALF INCH OF RAIN IS POSSIBLE
EAST OF THE LARAMIE RANGE THROUGH LATE THIS WEEK WITH SMALLER
AMOUNTS WEST OF THE LARAMIE RANGE.  WARMER AND DRIER CONDITIONS ARE
EXPECTED OVER THE REGION FROM FRIDAY THROUGH THE MID PART OF NEXT
WEEK AND WILL ONCE AGAIN INCREASE THE SNOW MELT RATES ABOVE 9000
FEET MSL.  THERE WILL ALSO BE A SLIGHT CHANCE OF LATE DAY SHOWERS
AND THUNDERSTORMS OVER THE CWA DURING THAT TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND/RUBIN
Hazardous weather outlook, Jun 8, 9:17 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MDT WED JUN 8 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
091200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
917 PM MDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING
THEN DIMINISH OVERNIGHT. SOME OF THE THUNDERSTORMS MAY STILL
PRODUCE SMALL HAIL...GUSTY WINDS...BRIEF HEAVY RAIN AND FREQUENT
LIGHTNING UNTIL AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE THURSDAY WITH A FEW STRONG
STORMS POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. OTHERWISE...
HIGH WATER LEVELS WILL PERSIST ALONG RIVERS ACROSS SOUTHEAST WYOMING
AND WESTERN NEBRASKA PANHANDLE MAINLY DUE TO SNOW MELT IN THE
MOUNTAINS AND RELEASES FROM UPSTREAM RESERVOIRS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-109>114-091200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
917 PM MDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE. NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE THURSDAY WITH A FEW
STRONG STORMS POSSIBLE. HIGH WATER LEVELS WILL PERSIST ACROSS THE
UPPER NORTH PLATTE RIVER AND LITTLE SNAKE RIVER DUE TO MOUNTAIN
SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Jun 8, 7:12 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT WED JUN 8 2011

WYZ103-106-107-090200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-NORTH LARAMIE RANGE WY-
712 PM MDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE COUNTY UNTIL 800
PM MDT...

AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF WHEATLAND...MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  I-25 EXIT 84...
  I-25 EXIT 92...
  I-25 EXIT 100...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 84 AND
100.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

RE
Special weather statement, Jun 8, 7:19 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
719 PM MDT WED JUN 8 2011

WYZ117-118-090230-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE
719 PM MDT WED JUN 8 2011

...SHOWERS AND A FEW THUNDERSTORMS MOVING INTO LARAMIE COUNTY...

AN AREA OF SHOWERS AND A FEW THUNDERSTORMS WAS LOCATED OVER THE
SOUTHWEST PART OF LARAMIE COUNTY. THEY ARE EXPECTED TO MOVE
NORTHEAST AT 30 MPH AND SHOULD PASS OVER OR AROUND THE CITY OF
CHEYENNE BY 8 PM. BRIEF HEAVY RAIN...LIGHTNING AND SMALL HAIL ARE
POSSIBLE WITH THESE STORMS.

RE
Special weather statement, Jun 8, 7:53 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
753 PM MDT WED JUN 8 2011

WYZ106-107-090230-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
753 PM MDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 830
PM MDT...

AT 750 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BORDEAUX...OR 12 MILES SOUTH OF WHEATLAND...
MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BORDEAUX...
  GRAYROCKS RESERVOIR...
  I-25 EXIT 65...
  I-25 EXIT 70...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 65 AND
73.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

RE
Special weather statement, Jun 8, 8:18 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
818 PM MDT WED JUN 8 2011

WYZ101-090300-
CONVERSE COUNTY LOWER ELEVATIONS WY-
818 PM MDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY
UNTIL 900 PM MDT...

AT 813 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF BLUE HILL RESERVOIR...OR 24
MILES NORTHEAST OF EVANSVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CONVERSE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

RE
Special weather statement, Jun 8, 8:28 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT WED JUN 8 2011

WYZ118-119-090315-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
828 PM MDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE COUNTY UNTIL
915 PM MDT...

AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH NORTHEAST OF CHEYENNE...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HWY 85 AT COUNTY ROAD 222...
  HWY 85 MM 32...
  HWY 85 AT HIGHWAY 216...

RE
Special weather statement, Jun 8, 8:59 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
859 PM MDT WED JUN 8 2011

WYZ101-090345-
CONVERSE COUNTY LOWER ELEVATIONS WY-
859 PM MDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CONVERSE COUNTY UNTIL
945 PM MDT...

AT 854 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF SAND CREEK RESERVOIR...OR
33 MILES NORTHWEST OF DOUGLAS...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CONVERSE COUNTY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

RE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:30 PM MDTSevere Thunderstorm WarningCYSGoshen17 min
Jun 9, 1:43 PM MDTSevere Thunderstorm WarningCYSNiobrara23 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.